# SDR DXTA200500588

- Difficulty date: February 12, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 3,507 hours, 2,115 cycles
- System (JASC): 2210 · Autopilot System
- Part: Cable
- Part number: 9516X166
- Part serial: NSN
- Condition: Cracked
- Location: Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT FL410 WITH AUTOPILOT ENGAGED, ACFT BEGAN 10 DEG LT & RT ROLL OSCILLATION WITH A 1 SEC TIME AMPLITUDE.  OSCILLATIONS CONTINUED 18 MINS.  OPS NORMAL WITH AP DISENGAGED.  DESCENDED TO FL360.  RE-ENGAGED AP & 5 MINS LATER AUTO PILOT ENGAGED, OSCILLATIONS BEGAN AGAIN WITH CYAN CAS MESSAGE AILERON RATIO LOW.  CONFIRMED LT AILERON OSCILLATING.  ALL HYD PRESS & QTY NORMAL.  FOUND FWD FUSELAGE AILERON CABLE TENSION HIGH.  ADJUSTED Y2 TURN IN SPEC.  CHECKED & FOUND LT AILERON POSITION DRIVE COUPLER CRACKED, REPLACED AILERON RESOLVER FLEX LINE.  CHECKED & FOUND A+B AILERON RATIO ACTUATORS LEAKING, REPLACED BOTH ACTUATORS.  INSTALLED FWD FAIRING PANELS, INSPECTED RIG & CONDITION OF AILERON RESOLVER SYS, NO DEFECTS.
